# SDR AALA20090731TUL02

- Difficulty date: July 31, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N680AN
- Make and model: Boeing 757223
- Aircraft serial: 29590
- Aircraft time: 33,040 hours, 11,248 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON SCREW HOLES (CABIN FLOOR).  INSTALLED REPAIR UNDER SRM 53-00-51-2R3.
